# SDR CA970326009

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-90C
- Engine: Pwa JT8D7B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Disintegrated
- Location: Nr 1 Main
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING CREW STOPPED AIRCRAFT ON RAMP DUE TO SIGNIFICANT BRAKE DRAG. #1 MAIN LANDING GEAR WHEEL OUTBOARD BEARING SEVERELY DAMAGED. AXLE SLEEVE BENT AND THE HUB COVER BROKEN. REPLACED
